# SDR 03FDEA01958

- Difficulty date: November 20, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 53,410 hours, 33,229 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ENGINE FIRE WARNING NR 1 ENGINE DURING CLIMBOUT.  LIGHT & HORN INTERMITTENT AT FIRST, THEN BOTH CAME ON STEADY.  AFTER EXECUTING QRH PROCEDURES AND DISCHARGING BOTH BOTTLES, FIRE WARNING AND HORN STAYED ON UNTIL SHORT FINAL, THEN WENT OUT FOR GOOD.  INSPECTED INTAKE AND EXHAUST, NO DAMAGE FOUND.  OPENED COWLING INSPECTED UPPER AND LOWER SECTIONS OF ENGINE, NO EVIDENCE OF FIRE NOTED.  REMOVED & REPLACED 2 EA ENGINE FIRE BOTTLES.  REMOVED & REPLACED ENGINE NR 1 FIRE DETECTION ELEMENT.  ALSO REMOVED & REPLACED THE FIRE DETECTION BOX.  REMOVED & REPLACED ENGINE FIRE BOTTLE DETECTION DISC.  RAN ENGINES, PERFORMED HIGH POWER RUN NR 1 ENGINE ALL PARAMETERS GOOD.
